# SDR BJN2002F00002

- Difficulty date: May 30, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 88829
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED NORMAL.
